# SDR SWI20240326000255

- Difficulty date: January 30, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND LOWER FORWARD SEAL SURROUND CRACKED/BENT AND TORN LOOSE FROM STRUCTURE   (C-CHECK RO 3/23/2024)   REMOVED AND INSTALLED LOWER FORWARD SEAL SURROUND AND LOWER FWD CORNER SEAL STRIKER REF CRJ700 SRM 51-42-06-001-001-A01 AND DRW. SH670-31810 REV AE. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
